caret icon Back to all discussions

Does anyone else have muscle spasms?

I was diagnosed 2 years ago with nr Axspa I am currently on Humira and it’s working well!
I have has terrible muscle spasms in my thighs,shins,tops and sides of my feet for years now but they stopped happening . Now today they are relentless adding spasms in low back/buttocks area . Took muscle relaxers with no relief . Has anyone else experienced this? Does anything help?

  1. I have spasms as well! I take Humira. I just deal with it.

    1. - Thanks for sharing what works for you. Have you ever used muscle relaxants or magnesium supplements for spasms related to your AxSpA? If bad enough, maybe speak with your treating physician about reducing attacks. HOw has Humira helped? Rebecca (comm advc)

  2. Yes, I have muscle spasms in my back, IT band, glutes, and around and on the back side (hamstring) of my ischial tuberosity.

    1. I get these spasm also. Have you doing ways to get some relief? What has been helping ?

      Nicky (Team Member)

    2. I know that there is controversy regarding long term use of benzodiazepines. And, my doctor has prescribed valium tid (I take bid) for the past two decades. Of note: I have not developed a tolerance and have no history of addiction or substance use disorders. Late in the day, I take zanaflex...not as effective but since I rarely go out at night, it does the job.

  3. Hello,
    I also have nr AxSpa and I have been on Humira for years. It's working well for me too and feel lucky about it!
    I can't really help about the spasms as this is something I don't get...so I hope you will find a better way to manage them.
    Just one thing regarding cleaning that I have changed: as I noticed the cleaning was hurting my back, I have stopped doing it and I get a cleaner coming twice a month to do my flat. A life changing decision I took there, totally worth it!! 😉
    Take care,
    Julie.

    1. I have spasms everywhere and even when I was on Humira, it did nothing for them. I also tried muscle relaxers, nothing! Wish u luck in finding something that might help YOU.

      or create an account to reply.